MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery
Catalog Number 050-87212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient on peritoneal dialysis (pd) therapy was hospitalized with peritonitis.There were no reported allegations that the event was caused by fresenius product.In additional follow-up, the patient¿s pd nurse confirmed that on (b)(6) 2026 the patient was hospitalized with symptoms of abdominal pain.The nurse stated the patient had a pd culture obtained in the hospital.However, the nurse did not have pd culture results available.Per the nurse, the patient was diagnosed with peritonitis and was initiated on intra-peritoneal (ip) vancomycin and cefazolin (dosing not provided).On (b)(6) 2026, the patient was discharged from the hospital and continued with pd with the same cycler.The nurse could not provide the exact cause for peritonitis.However, it was confirmed the patient did not have fluid leaks or any issues/malfunctions with fresenius products in relation to the event.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.  clinical review: a temporal relationship exists between the pd therapy with the liberty select cycler/liberty cycler set and the patient¿s peritonitis event.Peritonitis is a well-documented complication in patients undergoing pd therapy.Based on the available information, the exact cause for peritonitis cannot be determined.However, there is no allegation nor any objective evidence that a liberty select cycler/liberty cycler set malfunction or product deficiency caused the peritonitis event.

Brand Name
LIBERTY CYCLER SET, DUAL PATIENT CONNECT
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50038423
Report Number0008030665-2026-01972
Device Sequence Number13238692
Product Code FKX
UDI-Device Identifier00840861100736
UDI-Public00840861100736
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-87212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid.; Liberty Select Cycler.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale